# SDR DHL2002707003

- Difficulty date: April 30, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION MOVED GEAR HANDLE TO OFF, GEAR DOOR LIGHT FORWARD PANEL AND RIGHT MAIN GEAR DOOR LIGHT S/O PANEL ILLUMINATED.  MOVED GEAR HANDLE TO UP, LIGHTS OUT, HANDLE TO OFF, LIGHTS OUT NORMAL OPS.  ACCOMPLISHED POWER OFF RERACK OF LDG ACCY UNIT, CLEANED BENCH PLUG.  CYCLED DOORS W/ GEAR HANDLE.  ALL NORMAL PER MM 32-00.
